An inverse problem for an ordinary second-order differential equation
Matematičeskie zametki, Tome 12 (1972) no. 2, pp. 163-166
Cet article a éte moissonné depuis la source Math-Net.Ru
An inverse problem is solved for an ordinary second-order differential equation.
@article{MZM_1972_12_2_a7,
author = {Yu. E. Anikonov},
title = {An inverse problem for an ordinary second-order differential equation},
journal = {Matemati\v{c}eskie zametki},
pages = {163--166},
year = {1972},
volume = {12},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1972_12_2_a7/}
}
Yu. E. Anikonov. An inverse problem for an ordinary second-order differential equation. Matematičeskie zametki, Tome 12 (1972) no. 2, pp. 163-166. http://geodesic.mathdoc.fr/item/MZM_1972_12_2_a7/